Single-Stage multiple comparison procedures under heteroscedasticity

Miin-Jye Wen, Hubert J. Chen

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Given k (≥ 2) independent normal populations with unknown means and unknown (and possibly unequal) variances a single-stage sampling procedure for multiple comparisons with the largest normal mean and with a control, respectively, are proposed. The advantage of the single-stage procedure is to have design simplicity and to reach an exact solution. Simulation results indicate that the single-stage procedure appears to be a reasonable choice as compared to existing methods. Computer program and a numerical example are given.

Original languageEnglish
Pages (from-to)1-48
Number of pages48
JournalAmerican Journal of Mathematical and Management Sciences
Volume14
Issue number1-2
DOIs
Publication statusPublished - 1994 Jan 1

Fingerprint

Multiple Comparison Procedures
Heteroscedasticity
Computer program listings
Sampling
Unknown
Multiple Comparisons
Normal Population
Unequal
Simplicity
Exact Solution
Numerical Examples
Multiple comparisons
Simulation

All Science Journal Classification (ASJC) codes

  • Business, Management and Accounting(all)
  • Applied Mathematics

Cite this

@article{dfa6b35ac3fe4de0b4f79615606fa29e,
title = "Single-Stage multiple comparison procedures under heteroscedasticity",
abstract = "Given k (≥ 2) independent normal populations with unknown means and unknown (and possibly unequal) variances a single-stage sampling procedure for multiple comparisons with the largest normal mean and with a control, respectively, are proposed. The advantage of the single-stage procedure is to have design simplicity and to reach an exact solution. Simulation results indicate that the single-stage procedure appears to be a reasonable choice as compared to existing methods. Computer program and a numerical example are given.",
author = "Miin-Jye Wen and Chen, {Hubert J.}",
year = "1994",
month = "1",
day = "1",
doi = "10.1080/01966324.1994.10737368",
language = "English",
volume = "14",
pages = "1--48",
journal = "American Journal of Mathematical and Management Sciences",
issn = "0196-6324",
publisher = "American Sciences Press Inc.",
number = "1-2",

}

Single-Stage multiple comparison procedures under heteroscedasticity. / Wen, Miin-Jye; Chen, Hubert J.

In: American Journal of Mathematical and Management Sciences, Vol. 14, No. 1-2, 01.01.1994, p. 1-48.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Single-Stage multiple comparison procedures under heteroscedasticity

AU - Wen, Miin-Jye

AU - Chen, Hubert J.

PY - 1994/1/1

Y1 - 1994/1/1

N2 - Given k (≥ 2) independent normal populations with unknown means and unknown (and possibly unequal) variances a single-stage sampling procedure for multiple comparisons with the largest normal mean and with a control, respectively, are proposed. The advantage of the single-stage procedure is to have design simplicity and to reach an exact solution. Simulation results indicate that the single-stage procedure appears to be a reasonable choice as compared to existing methods. Computer program and a numerical example are given.

AB - Given k (≥ 2) independent normal populations with unknown means and unknown (and possibly unequal) variances a single-stage sampling procedure for multiple comparisons with the largest normal mean and with a control, respectively, are proposed. The advantage of the single-stage procedure is to have design simplicity and to reach an exact solution. Simulation results indicate that the single-stage procedure appears to be a reasonable choice as compared to existing methods. Computer program and a numerical example are given.

UR - http://www.scopus.com/inward/record.url?scp=0041133398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041133398&partnerID=8YFLogxK

U2 - 10.1080/01966324.1994.10737368

DO - 10.1080/01966324.1994.10737368

M3 - Article

VL - 14

SP - 1

EP - 48

JO - American Journal of Mathematical and Management Sciences

JF - American Journal of Mathematical and Management Sciences

SN - 0196-6324

IS - 1-2

ER -